Eylea and Sweating increased - from FDA reports
There is no Sweating increased reported by people who take Eylea yet. This review analyzes which people have Sweating increased with Eylea. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 19, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Sweating increased when taking Eylea?
- Check symptoms - is sweating increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsSweating increased and drugs with ingredients of aflibercept.
Expand the study to include reports from both FDA and eHealthMeSweating increased and Eylea from FDA and eHealthMe reports
Eylea has active ingredients of aflibercept. It is often used in macular degeneration. (latest outcomes from Eylea 6,687 users)
Sweating increased (excess sweating) has been reported by people with pain, depression, attention deficit hyperactivity disorder, high blood cholesterol, high blood pressure (latest reports from 12,804 Sweating increased patients).
Browse all side effects of Eyleaa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Sweating increasedSweating increased
Could your condition cause Sweating increasedSweating increased
What would happen?
Questions to the study
Originally experienced hot flashes - those seem to have eased. However, the excessive sweating in my head has gotten considerably worse in just the last couple of months. Wondering if there's something else going on; should I see an Endocrinologist?
User reviews to the study
I had facial flushing after each injection together with other symptoms, but after the last injection I had a very bad red inflamed skin, photo sensitive and with a clear demarcation from the normal skin. It is difficult o treat and I have seen two dermatologists, both of whom think it is an ...
I have been taking Eylea since 3/11/16 and I have noticed that at first I was taking it every 3 months now I am taking it monthly and when I skip a month it is because the dr gives me alternative treatments like lase. I have bee having muscle problems last month I sprained my toe and now I just ...
I'm interested in knowing what kinds of treatment has been successful at clearing up units caused by Eyelea injections. I now have floaters that are so bad, looking through my eyes is like peering through a dirty fish bowl.